# SDR USAA950443

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47023
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1727 - THE FORWARD ENTRY DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR EMERGENCY LIGHT ASSEMBLY.  (M)
